MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32539
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Type 3 endoleak was reported.
 
Additional Manufacturer Narrative
The device evaluation could not be completed as the device or photographic evidence of the device was not returned for evaluation.Imaging was provided and reviewed by medical director who confirmed that it was a typical type 4 endoleak.He stated that the ¿jet¿ that was seen was an overlying bowel shadow, and confirmed that bowel shadow has bright bits (the contained gas) and dark bits (bowel wall seen edge-on), and the appearance of the dark ¿jet¿ on the patient¿s left side of the top of the zfen-d device is a bit of bowel wall.Review of the device history record (dhr) for lot: ac1203705 found that the work order appears complete and correct.There were no non-conformance's raised or temporary deviations in place at the time of manufacture.The quality control inspection was verified to ensure that the device passed inspection.Upon reviewing the photos taken of the complaint device during manufacture it appears that the device was manufactured as per specifications.A review of the manufacturing records and/or specifications did not reveal any discrepancies that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.The device was sent with the instructions for use (ifu) for general information and states: 5.Adverse events: potential adverse events that may occur and/or require intervention include, but are not limited to: endoleak.4.3 implant procedure: inaccurate placement and/or incomplete sealing of the zenith fenestrated aaa endovascular graft within the vessel may result in increased risk of endoleak, migration or inadvertent occlusion of the renal or internal iliac arteries.Renal artery patency must be maintained to prevent/reduce the risk of renal failure and subsequent complications.It is recommended that all vessels accommodated by a small fenestration be stented in order to secure positive alignment of the graft fenestration with the vessel origin.There is no evidence to suggest the customer did not follow the ifu.This is a known potential adverse event as described in the instructions for use.A definitive cause could not be determined.Possible causes are: porosity of the graft fabric, patient related factor (anticoagulation).Should additional information or imaging be received at any time in the future, the investigation will be reopened, and an additional report may be submitted.After considering these events the risk associated with the use of this device is still deemed adequate.The appropriate personnel will continue to monitor for similar complaints.
 
Event or Problem Description
Type 3 endoleak was reported.The imaging received confirmed a type 4 endoleak.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
Manufacturer (Section G)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AU  
Manufacturer Contact
thejus baby
95 brandl street
eight mile plains
brisbane 4113
AU   4113
MDR Report Key24554822
Report Number9680654-2026-00046
Device Sequence Number9531709
Product Code MIH
UDI-Device Identifier10827002325392
UDI-Public(01)10827002325392(17)290113(10)AC1203705
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P20018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32539
Device Catalogue NumberZFEN-P-2-32-109-R
Device Lot NumberAC1203705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown